i have given the idea of treating my MS with antibiotics a great deal of thought. i was just put on antibiotics for a wicked sinus infection (swollen face and gums, pain throughout midface, a for-me fever, pain chewing and opening mouth, etc) and after one dose i am nauseous to the point where i am scared what the second dose may bring...up. which got me thinking about long term antibiotic usage. is nausea and vomiting a common side effect? i never used to be this sensitive and i avoid antibiotics unless absolutely necessary but this round really has me questioning whether i could tolerate multiple antibiotics long term. what do you do if major side effects pop up?
OMS diet plus lean poultry
Tecfidera as of 8/21/2014
18+ brain lesions and 6 spinal lesions
Also you will need to take a probiotic after the course, if it is only for a week or for longer term use, take the probiotic at the same time but at least two hours apart from the antibiotic.